MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Blood Loss (2597)
Date of Event 07/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was not implanted.Device was not explanted.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
The user facility reported when inserting the ik wire into the sheath, the valve collapsed.The sheath was removed over the wire and an impella was inserted.The blood loss was greater than 250cc's.The procedure outcome was successful, and the patient was in stable condition.Additional information was received on july 23, 2018.The procedure was a percutaneous coronary intervention.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation.The statement that was initially reported: (b)(4).One 11 fr ik sheath was received for product evaluation.No other components were received with the sheath.The sheath was subjected to visual analysis, and the valve could be seen partially dislodged into the hub of the sheath.The valve was then removed from the sheath and examined.There was an off-center discoloration present on both the topside and bottom side of the valve.There were no other anomalies noted with the valve.There is no evidence that this event was related to a device defect or malfunction.The exact cause of the reported event cannot be definitively determined based on the available information.

Brand Name
RADIFOCUS INTRODUCER II KIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key7747271
Report Number1118880-2018-00073
Device Sequence Number1560522
Product Code DYB
UDI-Device Identifier00389701007304
UDI-Public00389701007304
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K954234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/31/2020
Device Model NumberN/A
Device Catalogue NumberRSS101
Device Lot NumberWD07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2018
Initial Date Received by Manufacturer 07/19/2018
Supplement Date Received by Manufacturer08/20/2018
Initial Report FDA Received Date08/03/2018
Supplement Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1